# SDR QXEA2011081700678

- Difficulty date: August 15, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 624BT HAS CORROSION ON MATING SURFACE.  PANEL REPLACED WITH SERVICEABLE PANEL DUE TO OTHER DISCREPANCIES. (NON-ROUTINE 3 WO 106433).
